Sequential estimates in sampling inspection by means of a qualitative criterion with classification errors
Doklady Akademii Nauk, Tome 231 (1976) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_3_a0,
author = {Yu. K. Belyaev},
title = {Sequential estimates in sampling inspection by means of a qualitative criterion with classification errors},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1976},
volume = {231},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_3_a0/}
}
TY - JOUR AU - Yu. K. Belyaev TI - Sequential estimates in sampling inspection by means of a qualitative criterion with classification errors JO - Doklady Akademii Nauk PY - 1976 SP - 521 EP - 524 VL - 231 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1976_231_3_a0/ LA - ru ID - DAN_1976_231_3_a0 ER -
Yu. K. Belyaev. Sequential estimates in sampling inspection by means of a qualitative criterion with classification errors. Doklady Akademii Nauk, Tome 231 (1976) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1976_231_3_a0/